# SDR ASAA1149379

- Difficulty date: April 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 55,948 hours, 35,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3236523
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON FUSELAGE SKIN (EXTERIOR) 9 INCHES FORWARD OF BS 727E AT STR 24R LOCATION.  ACCOMPLISHED TEMPORARY REPAIR PER SRM 53-00-01 ALLOWABLE DAMAGE 1.  REMOVED DAMAGED SKIN FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-00-01 REPAIR 31.
